# SDR F05010

- Difficulty date: November 9, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 12,711 hours, 11,770 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW ABORTED TAKEOFF DUE TO A NR 1 ENGINE THRUST REVERSER DISAGREE.  CONTRACT MAINTENANCE REMOVED AND REPLACED THE LOWER LT TRANSIT SWITCH.
